# SDR USAA990345

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Bs 1038
- Part time: 42,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .25 INCH HOLE AND CHAFE MARK VENTRAL AREA FORWARD SIDE STATION 1038 WEB AT LT TEMP CONT VLV.  INSTALLED DOUBLER PER SRM 53-01 FIG 4 SHEET 3.  (M)
